Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Mikhailov Vladimir Gavrilovich
(recent publications)
| by years | scientific publications | by types |



   2020
1. N. M. Mezhennaya, V. G. Mikhailov, “On the asymptotic normality of the frequencies of letters in a multicyclic sequence”, Prikl. Diskr. Mat., 2020, no. 48, 5–15  mathnet  crossref  mathscinet  isi
2. V. G. Mikhailov, N. M. Mezhennaya, “Normal aproximation for U- and V -statistics of a stationary absolutely regular sequence”, Siberian Electronic Mathematical Reports, 17 (2020), 672–682  mathnet  crossref  isi
3. V. I. Kruglov, V. G. Mikhailov, “On the rank of random matrix over prime field consisting of independent rows with given numbers of nonzero elements”, Mat. Vopr. Kriptogr., 11:3 (2020), 41–52 (to appear)  mathnet  crossref
4. G. V. Balakin, S. M. Buravlev, S. P. Gorshkov, A. M. Zubkov, G. I. Ivchenko, A. V. Knyazev, A. P. Kovalenko, O. A. Kozlitin, V. A. Kopyttsev, A. V. Lapshin, D. V. Matyukhin, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, Yu. V. Nesterenko, A. B. Pichkur, B. A. Pogorelov, V. N. Sachkov, A. V. Tarasov, I. G. Shaposhnikov, V. A. Shishkin, A. M. Shoitov, “To the memory of Igor Aleksandrovich Kruglov”, Mat. Vopr. Kriptogr., 11:4 (2020), 5–6  mathnet  crossref
5. N. M. Mezhennaya, V. G. Mikhailov, “On the number of ones in outcome sequence of extended Pohl generator”, Discrete Math. Appl., 30:5 (2020), 327–337  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2019
6. N. M. Mezhennaya, V. G. Mikhailov, “O chisle edinits v tsikle multitsiklicheskoi posledovatelnosti, opredelyaemoi bulevoi funktsiei”, Sib. elektron. matem. izv., 16 (2019), 229–235  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 3)
7. Kruglov V. I., Mikhailov V. G., “Neravenstva dlya ranga sluchainoi dvoichnoi matritsy s nezavisimymi strokami zadannykh vesov”, Veroyatnostnye metody v diskretnoi matematike, X Mezhdunarodnaya Petrozavodskaya konferentsiya (22-26 maya, 2019 g., Petrozavodsk, Rossiya), KarNTs RAN, Petrozavodsk, 2019, 93–95
8. Vladimir G. Mikhailov, Natalia M. Mezhennaya, Normal Approximation for U- and V -statistics of a Stationary Absolutely Regular Sequence, 2019 , arXiv: 1904.06691v3
9. N. M. Mezhennaya, V. G. Mikhailov, “On the number of ones in the multicyclic sequence”, IX international conference «Modern Methods, Problems and Applications of Operator Theory and Harmonic Analysis IX» (Rostov-on-Don: Rostov branch of the Russian engineering academy), eds. A.V. Gil, 2019, 110–111
10. V. G. Mikhailov, N. M. Mezhennaya, “Sufficient conditions for asymptotic normality of U-statistic of stationary sequence in series”, Review of Applied and Industrial Mathematics, 26:1 (2019), 63–64  mathnet  elib
11. V. I. Kruglov, V. G. Mikhailov, “On the rank of random binary matrix with fixed weights of independent rows”, Mat. Vopr. Kriptogr., 10:4 (2019), 67–76  mathnet  crossref
12. Natalia M. Mezhennaya, Vladimir G. Mikhailov, “On the number of 1s per cycle of a binary random multicyclic sequence”, Int. J. Appl. Math., 32:5 (2019), 835–845  mathnet  crossref  mathscinet  scopus;

   2018
13. V. G. Mikhailov, “On the reduction property of the number of $H$-equivalent tuples of states in a discrete Markov chain”, Discrete Math. Appl., 28:2 (2018), 75–82  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2019
14. V. G. Mikhailov, “Formulas for a characteristic of spheres and balls in binary high-dimensional spaces”, Discrete Math. Appl., 29:5 (2019), 311–319  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  scopus

   2018
15. V. G. Mikhailov, “Controlled multinomial allocation scheme”, Mat. Vopr. Kriptogr., 9:1 (2018), 75–88  mathnet  crossref  mathscinet  mathscinet  elib
16. V. O. Mironkin, V. G. Mikhailov, “O mnozhestve obrazov $k$-kratnoi iteratsii ravnoveroyatnogo sluchainogo otobrazheniya”, Matem. vopr. kriptogr., 9:3 (2018), 99–108  mathnet (cited: 5)  crossref  mathscinet  elib
17. N. M. Mezhennaya, V. G. Mikhailov, “Tsentralnaya predelnaya teorema dlya chisla edinits v neravnoveroyatnoi multitsiklicheskoi posledovatelnosti”, Obozrenie prikl. i promyshl. matem., 25:3 (2018), 259–260
18. N. M. Mezhennaya, V. G. Mikhailov, Review of Applied and Industrial Mathematics, 25:3 (2018), 259–260  mathnet

   2017
19. V. G. Mikhailov, “The number of decomposition of random permutation into the product of two involutions with given cycle in one of multipliers”, Mat. Vopr. Kriptogr., 8:1 (2017), 80–94  mathnet  crossref  mathscinet  elib

   2019
20. N. M. Mezhennaya, V. G. Mikhailov, “On properties of output sequence of multi-cyclic generator over direct sum of residue groups modulo 2”, Discrete Math. Appl., 29:1 (2019), 15–21  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2017
21. N. M. Mezhennaya, V. G. Mikhailov, Review of Applied and Industrial Mathematics, 24:3 (2017), 350–351  mathnet  mathscinet
22. V. G. Mikhailov, “On the probability of existence of substrings with the same structure in a random sequence”, Discrete Math. Appl., 27:6 (2017), 377–386  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 5)

   2016
23. V. G. Mikhailov, A. V. Volgin, “The stability of sets of solutions for systems of equations with random distortions”, Matem. vopr. kriptogr., 7:3 (2016), 61–72  mathnet  crossref  mathscinet  elib
24. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, Diskr. Mat., 28:4 (2016), 3–5  mathnet  crossref  mathscinet  elib
25. N. M. Mezhennaya, V. G. Mikhailov, “On the asymptotic normality of frequencies of values in the non-equiprobable multi-cyclic random sequence modulo 4”, Mat. Vopr. Kriptogr., 7:4 (2016), 81–94  mathnet  crossref  mathscinet  elib

   2015
26. V. A. Kopytcev, V. G. Mikhailov, “Explicit accuracy estimates for the Poisson approximation to the distribution of the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 6:1 (2015), 57–79  mathnet  crossref  mathscinet  elib

   2016
27. V. A. Kopyttsev, V. G. Mikhailov, “Estimates for distribution of the minimal distance of a random linear code”, Discrete Math. Appl., 26:4 (2016), 203–211  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
28. Vladimir G. Mikhaylov, “Estimates of accuracy of the Poisson approximation for the distribution of number of runs of long string repetitions in a Markov chain”, Discrete Math. Appl., 26:2 (2016), 105–113  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib  elib  scopus (cited: 10)

   2015
29. V. G. Mikhailov, A. M. Shoitov, “On multiple repetitions of long tuples in a Markov chain”, Mat. Vopr. Kriptogr., 6:3 (2015), 117–133  mathnet  crossref  mathscinet  elib
30. V. A. Kopyttsev, V. G. Mikhailov, “An estimate of the approximation accuracy in B. A. Sevastyanov's limit theorem and its application in the problem of random inclusions”, Discrete Math. Appl., 25:3 (2015), 149–156  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2014
31. V. A. Kopytcev, V. G. Mikhailov, “On an asymptotical property of spheres in the discrete spaces of large dimension”, Mat. Vopr. Kriptogr., 5:1 (2014), 73–83  mathnet  crossref  elib

   2015
32. V. G. Mikhailov, A. M. Shoitov, “On repetitions of long tuples in a Markov chain”, Discrete Math. Appl., 25:5 (2015), 295–303  mathnet  crossref  crossref  mathscinet  isi (cited: 7)  elib  scopus (cited: 9)

   2014
33. V. G. Mikhailov, “Poisson approximation for the distribution of the frequency of a given pattern in the outcome sequence of the MCV-generator”, Mat. Vopr. Kriptogr., 5:4 (2014), 63–71  mathnet  crossref  elib

   2015
34. N. M. Mezhennaya, V. G. Mikhailov, “On frequencies of elements in multicyclic random sequence modulo 4”, Discrete Math. Appl., 25:6 (2015), 359–365  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2013
35. V. G. Mihailov, A. M. Shoitov, “On the numbers of equivalent tuples sets in a sequence of independent random variables”, Mat. Vopr. Kriptogr., 4:1 (2013), 77–86  mathnet  crossref  elib
36. V. G. Mikhailov, “Estimate for the Accuracy of the Poisson Approximation for the Number of Empty Cells in an Equiprobable Scheme for Group Allocation of Particles, and Applications”, Proc. Steklov Inst. Math., 282 (2013), 157–171  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
37. N. M. Mezhennaya, V. G. Mikhailov, “On the distribution of the number of ones in the output sequence of the MCV-generator over $GF(2)$”, Mat. Vopr. Kriptogr., 4:4 (2013), 95–107  mathnet  crossref  elib

   2012
38. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type limit theorems for the generalised linear inclusion”, Discrete Math. Appl., 22:4 (2012), 477–491  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
39. V. A. Kopytcev, V. G. Mikhailov, “Conditions of convergence to the Poisson distribution for the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 3:3 (2012), 35–55  mathnet  crossref  elib
40. N. M. Mezhennaya, V. G. Mikhailov, “Lower bounds for probabilities of embedding with arbitrary margin”, Herald of the Bauman Moscow State Technical University, Series Natural Sciences, 2012, no. 2, 3–11  mathnet  elib

   2011
41. V. A. Kopytcev, V. G. Mikhailov, “On the distribution of the numbers of solutions of random inclusions”, Mat. Vopr. Kriptogr., 2:2 (2011), 55–80  mathnet  crossref  elib
42. S. M. Buravlev, M. M. Glukhov, A. M. Zubkov, A. P. Kovalenko, A. S. Kuzmin, V. N. Latyshev, A. I. Markov, V. N. Markov, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, A. A. Nechaev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, “V. L. Kurakin (13.05.1966 – 14.08.2010)”, Mat. Vopr. Kriptogr., 2:3 (2011), 111–112  mathnet  crossref
43. V. A. Kopyttsev, V. G. Mikhailov, “Ob odnom asimptoticheskom svoistve sfer v diskretnykh prostranstvakh bolshoi razmernosti”, Obozrenie prikladnoi i promyshlennoi matematiki, 18:4 (2011)

   2010
44. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type theorems for the number of special solutions of a random linear inclusion”, Discrete Math. Appl., 20:2 (2010), 191–211  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 4)
45. V. A. Kopyttsev, V. G. Mikhailov, “Poisson type theorems for the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 1:4 (2010), 63–84  mathnet  crossref  elib
46. V. G. Mikhailov, “On the limit behaviour of the number of solutions for compatible systems of equations with random selection of unknowns”, Mat. Vopr. Kriptogr., 1:3 (2010), 27–43  mathnet  crossref  elib
47. V. A. Kopyttsev, V. G. Mikhailov, “Issledovanie chisla reshenii sluchainykh nelineinykh sistem vklyuchenii putem svedeniya ikh k lineinym sistemam vklyuchenii”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010), 367–368
48. V. A. Kopyttsev, V. G. Mikhailov, “Predelnaya teorema dlya chisla nenulevykh reshenii sluchainogo vklyucheniya”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010), 368–369
49. N. M. Mezhennaya, V. G. Mikhailov, “Odin podkhod k razlicheniyu gipotez v zadache o plotnom vlozhenii”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010)
50. N. M. Mezhennaya, V. G. Mikhailov, “Nizhnie otsenki dlya veroyatnosti vlozheniya s proizvolnym dopuskom”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:4 (2010)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021